On Integrated L1 Convergence Rate of an Isotonic Regression Estimator for Multivariate Observations

Faculty/Professorship: Mathematics for Business and Economics  
Author(s): Fokianos, Konstantinos; Leucht, Anne  ; Neumann, Michael H.
Title of the Journal: IEEE Transactions on Information Theory
Publisher Information: IEEE
Year of publication: 2020
Volume: 66
Issue: 10
Pages: 6389-6402
Language(s): English
DOI: 10.1109/TIT.2020.3013390
Peer Reviewed: Ja
International Distribution: Ja
Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/48776
Release Date: 5. October 2020